| Model Number |
HP0204E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, bleeding occurred in the pulmonary cavity of a patient that could not be stopped by the hemostatic patch.A patch from a different batch was used and the bleeding stopped.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.One device opened by the account with the appropriate pack aging and a sealed device was received for evaluation.The received devices were intact with no abnormalities.It was reported that during a procedure, bleeding occurred in the pulmonary cavity of a patient that could not be stopped by the hemostatic patch.The reported issue was confirmed.The most likely cause was traced to transport/storage.The manufacturing records for each device are th oroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.